American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11U10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Renling Jin. Pl\"unnecke's Theorem for asymptotic densities. Trans. Amer. Math. Soc. 363 (2011) 5059-5070. MR 2813407.
Abstract, references, and article information   
View Article: PDF

[2] Renling Jin. Inverse problem for upper asymptotic density. Trans. Amer. Math. Soc. 355 (2003) 57-78. MR 1928077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Steven C. Leth. Applications of nonstandard models and Lebesgue measure to sequences of natural numbers . Trans. Amer. Math. Soc. 307 (1988) 457-468. MR 940212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1